# SDR SIMA200417201

- Difficulty date: June 19, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Engine: Allsn AE3007C
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Vibration
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AND MOST OF FLIGHT INTO MQT, CREW NOTED A SLIGHT VIBRATION ON BOTH YOKES.  NOTE: VIBRATION WAS AT AIRSPEEDS OF 230-310.  AUTO PILOT ON/OR OFF HAD NO AFFECT. REPLACED LEFT AILERON BUSHING AND HARDWARE.  PASSED FUNCTIONAL CHECK FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  (M)
